Jump to content
You are a guest user Click to join the site
  • Sign Up

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

would you go back on benzos after withdrawing if you thought it was life or death?


kudos100

Recommended Posts

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  7
  • Reputation:   3
  • Joined:  09/11/2014
  • Status:  Offline
  • Last Seen:  

Apologies for being morbid, I am not in a good place at the moment.

I tapered off benzos over about 8 months and finished recently. Something has happened in my life that has caused me to not be able to cope (not directly related to the withdrawal) and I am in a  pretty bad situation.

It took a lot for me to come off and I really don't want to go back on but I might not have a choice.

All I read is either happy happy joy joy stories of people loving benzos or that they are the devil and are hell.

I'm trying to weigh it up as if I went back on it would probably have to be for 6 months to a year minimum and the same coming off. 2 more years on them is not something I relish, but it might save my life. It pretty much did that last year when I first became properly dependent. 

What circumstances would you go back on and would you ever go back after withdrawing?

Not much balanced opinions about, so I thought i'd ask on here as people might be less black and white about it. 

 

 

 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  755
  • Reputation:   313
  • Joined:  07/18/2015
  • Status:  Offline
  • Last Seen:  

The first time I wd a stopped  I said I wouldn't use them everyday for months again. But a year later I started taking them again and before I knew it I was physically dependent again using daily. So I tapered and stopped again.   Now I still use diaz and alps. But only take diaz once or twice a week and use alps the other days. Never using both on the same days.  Only at low dose, so that if I freak out about my consumption and tthe amount of time it will safely take to taper and stop.The taper will be short compared to the other times. 

If you think it will help you and save your life. Why not start again. What have you got to lose.

 You proved to yourself once before you can stop and know what needs to be done and the comment it takes.  Do you think because you successfully stopped before that you might not be able to the next time?

 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  7
  • Reputation:   3
  • Joined:  09/11/2014
  • Status:  Offline
  • Last Seen:  

I managed it once, but it was really hard. If I go back on it will be for 6-12 months and I will take them every night. I have proved I can do it, I'm just not really pleased with the idea of another year of tapering. I am pretty sensitive to meds, so would have to do a really long taper otherwise I wouldn't make it.

The only thing I have to lose is possibly another two years until I am totally clean. It it was like other drug withdrawal I wouldn't even hesitate. 

 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  755
  • Reputation:   313
  • Joined:  07/18/2015
  • Status:  Offline
  • Last Seen:  

I understand what you're saying. But if it will help you for the short term keeping you alive it might be worth doing. Why not take some for a couple of weeks and see how you feel. Instead of thinking you need to use for 6 month to a year. 

That's the thing I don't like about benzo is it a commitment once you start taking daily because of the long time it takes to come of the stuff especially diaz

 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  7
  • Reputation:   3
  • Joined:  09/11/2014
  • Status:  Offline
  • Last Seen:  

That's the thing, the problem I have that I have is not going to go away in a couple of weeks. Either I try and fight to stay off or I go back on for a long enough time for me to try and sort my problems out, which is really a minimum of 6 months, but realistically more like a year.

It is pretty much all or nothing and I have to do it all the way or not at all. 

 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  755
  • Reputation:   313
  • Joined:  07/18/2015
  • Status:  Offline
  • Last Seen:  

Fair enough, I hope it works out for you bud. Don't think there is much more I can add. Maybe other people can assist you. 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  7
  • Reputation:   3
  • Joined:  09/11/2014
  • Status:  Offline
  • Last Seen:  

Thank you for your thoughts, I appreciate it.

I've decided to go back on as I just don't think I will make it otherwise.

I really hope things stabilize, as I've felt terrible the last few days and my withdrawal symptoms have not gone away. I suppose I need to give it a while to let the drugs balance in my bloodstream. 

 

 

Link to comment
Share on other sites

  • 1 month later...
  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  279
  • Reputation:   82
  • Joined:  09/06/2014
  • Status:  Offline
  • Last Seen:  

Personally, I wouldn't go back on unless I was literally about to kill myself. Kindling is no joke and makes withdrawal so much worse the next time around!

Link to comment
Share on other sites

  • Members
DollyParton

  • Group:  Members
  • Topic Count:  0
  • Content Count:  15
  • Reputation:   5
  • Joined:  11/12/2015
  • Status:  Offline
  • Last Seen:  

Ever try Propranol or a beta blocker Kudos ? When the poppers get that one is too many and 1000 not enough it's not easy. Not meaning that's where you were - but it happens so easily. I don't know about anyone else - but if down or depressed - benzos make it worse. Not calming and more what they actually do - depress. Like too much drink. 

Like most I've had experiences in life put my anxiety through the roof and had me wanting to jump off bridges. I'd have eaten the cat if I thought would have calmed me.

Well I kid a little. I love animals. 

I was put on Propranolol for chronic migraine and it does help relax too.  Not so much emotions but the fight or flight responses to anxiety. Heart rate etc. Your body doesn't panic so much. And they don't leave you wanting more so much. Not that a handful of those would stop the heart.  Maybe ask GP.  You adjust to it. 

After working so hard to get off - it might be much harder next time. Whatever you decide. Take care of yourself.

It will pass - this time in your life and things look up again.  "Long is the road and hard is the way that leads out of hell ....and into the light..." Paradise Lost.

 It might speak more to coming through WDs than dealing with the other things in life at this time. Take care ! ☺

Link to comment
Share on other sites

After going through this, I found that my life can't be managed without chemical intervention, only this time I'm using diet benzos, and make sure I always have a stock pile (1000+) and some Valium for emergencies. Also I've learned a lot. I would never go through WD's without medical attention again.

Link to comment
Share on other sites

  • 2 weeks later...
  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  23
  • Reputation:   44
  • Joined:  07/28/2016
  • Status:  Offline
  • Last Seen:  

Although I tapered my daily rx benzos with the help of a psych, it was hell. He had me take them every day, which eventually lead to tolerance and the meds having absolutely no therapeutic benefit towards my anxiety. It was agony, mentally and physically. I had to go to the hospital for iv fluids and nausea meds. The nausea meds made me feel a bit more human because I couldn't stop vomiting, I highly recommend an rx for anyone attempting to come off of benzos even with a slow taper. Let me just put my disclaimer, never ever come off benzos cold turkey, it could cause a lot of damage if not kill you. Even after that nasty experience, I do get rx benzos to take as a PRN (as needed) cuz I have nasty anxiety, but never, ever, not in a cold day in hell, would I take a benzo everyday ever again. Shew. Not fun.  When you're going through the process, it seems never ending, reality seemed distorted to me.  Don't do drugs, mkay! 

Link to comment
Share on other sites

  • 2 weeks later...
Guest careyf

Could it be even after stopping benzos for weeks cold turk that I was having WD seizures.? they have since stopped after recurring twice.Now after 1 and a half years on seizure meds I have not had any but cant stop thinking about them,stopping alcohol was hard but this is driving me crazy! I used to really calm down with valium,then the next day I needed 2 times as many.Help!

Link to comment
Share on other sites

  • 4 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...